# SDR SWIA201541292

- Difficulty date: May 22, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 32,333 hours, 19,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 362-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STRINGER 26L AT BS 362 -364 CORRODED.  REPAIRED THE STRINGER IAW SRM.
